# SDR DALA2015022401725

- Difficulty date: February 23, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON WEB LOCATED BETWEEN FRAME 23 TO FRAME 24 LEVEL STR 34L AFT AVIONIC COMPARTMENT.  REPLACED WEB LOCATED BETWEEN FRAME 23 TO FRAME 24 AT STR 34L LEVEL, AVIONIC COMPARTMENT, IAW SRM 51-72-11 AND DWG D53911363.
